# SDR SWIA200819199

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 12,840 hours, 9,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3761 - SEVERAL EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPLACED NR 3 ELBP CHARGER WITH A SERVICEABLE UNIT IAW MM 33-51-04,PN: BA5-0933-901, SN OFF: 000922.
